×

Found 14 Documents (Results 1–14)

The Morse-Sard theorem and Luzin \(N\)-property: a new synthesis for smooth and Sobolev mappings. (English. Russian original) Zbl 1444.26010

Sib. Math. J. 60, No. 5, 916-926 (2019); translation from Sib. Mat. Zh. 60, No. 5, 1171-1185 (2019).
MSC:  26B10 26B35 46E35
PDFBibTeX XMLCite
Full Text: DOI

Example of a smooth homeomorphism violating the Luzin \(N^{-1}\) property. (English. Russian original) Zbl 1437.26013

Sib. Math. J. 60, No. 5, 886-895 (2019); translation from Sib. Mat. Zh. 60, No. 5, 1133-1144 (2019).
Reviewer: Hans Weber (Udine)
PDFBibTeX XMLCite
Full Text: DOI

Estimates for solutions to neutral differential equations with periodic coefficients of linear terms. (English. Russian original) Zbl 1440.34075

Sib. Math. J. 60, No. 5, 828-841 (2019); translation from Sib. Mat. Zh. 60, No. 5, 1063-1079 (2019).
MSC:  34K20 34K40 34K25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 3

Main Field